# SDR HALA0600843

- Difficulty date: November 1, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-300
- Aircraft serial: 33424
- Aircraft time: 13,604 hours, 2,642 cycles
- Engine: Pwa PW4060
- Engine time: 16,963 hours, 3,341 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE NR 2 ENGINE INGESTED A BIRD, ALSO RECEIVED ACARS VIBRATION MESSAGE.  FOUND BLADE DAMAGE ON 12 FAN BLADES AND NOSE BULLET.  REPAIRS IN WORK.
